# SDR L1GA200000318

- Difficulty date: October 29, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 77,390 hours, 70,870 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE CRACKED 1.75 INCHES (UNDER ACCESS PNL TO AFT BOOST PUMP, 1305A).
